# SDR CALA0000456

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOOR LATCH SUPPORT FITTING INSIDE OF E&E COMPARTMENT DOOR CORRODED AT FS 48,  LONGERON 28 RT.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-5.
